About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 932058, 8 pages
http://dx.doi.org/10.1155/2013/932058
Research Article

Mean-Square Exponential Synchronization of Stochastic Complex Dynamical Networks with Switching Topology by Impulsive Control

Xuefei Wu1,2 and Chen Xu3

1School of Computer Engineering, Shenzhen Polytechnic, Shenzhen 518055, China
2College of Information and Engineering, Shenzhen University, Shenzhen 518060, China
3Institute of Intelligent Computing Science, Shenzhen University, Shenzhen 518060, China

Received 2 November 2012; Accepted 25 February 2013

Academic Editor: Qiru Wang

Copyright © 2013 Xuefei Wu and Chen Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the mean-square exponential synchronization issues of delayed stochastic complex dynamical networks with switching topology and impulsive control. By using the Lyapunov functional method, impulsive control theory, and linear matrix inequality (LMI) approaches, some sufficient conditions are derived to guarantee the mean-square exponential synchronization of delay complex dynamical network with switch topology, which are independent of the network size and switch topology. Numerical simulations are given to illustrate the effectiveness of the obtained results in the end.